# SDR ASAA2021061835140

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,912 hours, 13,251 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 32911866
- Part serial: GRTT4258
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 47,568 hours, 14,305 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENG FUEL LEAK AFTER SHUTDOWN. GROUNDED - YES. #2 ENG. RAN ENGINE AT IDLE, FOUND HPTACC VALVE DRAIN DRIPPING AFTER SHUTDOWN. REMOVED AND REPLACED #2 ENGINE HPTACC VALVE. OP CHECK GOOD, NO LEAKS NOTED, REF B37-800 AMM 75-21-01.
